# SDR SWIA200718366

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 11,357 hours, 8,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT IN SLC, LOST ALL HYDRAULIC FLUID IN SYSTEM NR 2.  RETURNED TO GATE.  REPLACED O-RING ON PRESSURE SIDE OF MLG EMERGENCY EXTENSION VALVE.  OPS AND LEAK CHECK GOOD.
